# SDR AALA202010139001

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,013 hours, 7,167 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383606
- Part serial: 14MDC10799
- Condition: Cracked
- Location: Rt Mlg
- Part time: 16,013 hours, 7,167 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REMOVED RIGHT HAND MAIN LANDING GEAR TORQUE LINK APEX PIN PER TASK CARD 3220Y004-001 FOUND PIN WITH CRACK INDICATION. REPLACED APEX PIN PER AMM 32-11-29.
